# SDR R61A201310241056

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 16,357 hours, 13,054 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A L1 DOOR OPEN INDICATION.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND PLACED ON MEL IAW AMM.  MAINTENANCE LATER ADJUSTED THE L1 DOOR SWITCH TARGET IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
